# SDR CA031212006

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Scwzer 269D
- Aircraft time: 3,507 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Drive Assy
- Part number: 269A46193
- Condition: Corroded
- Location: Rotor Tach
- Component: Rotor Tach Syst
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOST ROTOR TACH INDICATION. ROTOR DRIVE CABLE WAS REMOVED FROM ITS OUTER SHEATH FOR INSPECTION AND WAS FOUND SNAPPED IN TWO JUST BEFORE IT ENTERS INTO THE TRANSMISSION. IT WAS REMOVED PREVIOUSLY DUE TO REPORT THAT ROTOR NEEDLE WAS BOUNCING. IT WAS INSPECTED AND RELUBED AND NO INDICATION OF DEFECTS WERE REPORTED. IT WAS THEN REINSTALLED. WHEN IT WAS INSPECTED THE SECOND TIME AFTER FAILURE, IT WAS NOTED THAT IT HAD BEEN CORRODING FROM THE INSIDE OUT.
